# SDR 2001F00096

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39296421
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE ON SINGLE PACK OPERATION AND AT FL250 CABIN PRESS KEPT CLIMBING.  FOLLOWED AOM PROCEDURE AND DESCENDED.  WHILE DESCENDING CABIN CONTINUED TO CLIMB TO FL160 WITH THRUST LEVERS UP, PASS MASKS DROPPED AT 13,000 FEET.  FOUND CLAMPS TO HEAT EXCHANGER VERY LOOSE AND SHUTOFF VALVE LEAKING.  REMOVED/REPLACED SHUTOFF VALVE AND TIGHTENED ALL CLAMPS ON LEFT AND RIGHT SIDE HEAT EXCHANGERS.  REMOVED AND REPLACED NR 1 ENGINE 13TH STAGE MODULATING VALVE IAW 36-12-41.  REMOVED AND REPLACED E/E FAN BLOWER VALVE IAW 21-58-21.  RUNUP WAS PERFORMED, ALL PRESS SYSTEMS OPS CHECK GOOD IAW AMM 21-30-00.  LEAK CHECK OF NR 1 ENGINE VALVE AND E/E FAN EXHAUST VALVE OK IAW AMM 36-12-41 AND AMM 21-58-21.  (M)
